# SDR AALA2019040219025

- Difficulty date: March 30, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 24,977 hours, 20,772 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 4154001009
- Part serial: 0464
- Condition: Faulty
- Location: Rudder
- Part time: 22,199 hours, 18,597 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FLIGHT DIVERSION TO LGA ON ACCOUNT OF AN UNCOMMANDED RUDDER DEFLECTION WHILE AT CRUISE. UPON LANDING, THE CREW RECEIVED A "FLIGHT CONTROL - NO DISPATCH" MESSAGE. MAINTENANCE REMOVED AND REPLACED THE LOWER RUDDER POWER CONTROL UNIT IAW AMM 27-22-01-000-400-801-A. OPS CHECK GOOD. LEAK CHECK PASSED.
